# SDR SWAA2024041564267

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP ACB STA-767 STR-26R<[01] CORRECTION TO CORROSION LEVEL 1;[02] CERTIFY;[03] CORROSION LEVEL CORRECTION;[04] CORRECTED;[05] VERIFIED TASK COMPLETED
